# SDR R61A201908316886

- Difficulty date: August 16, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031034021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SLAT CUTOUT #5 IB CORNER CRACKED.   PERMANENTLY REPAIRED IAW SRM 57-49-01 REP 06.
